# SDR DALA2024021302110

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1540 S37-38r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 BULK CARGO COMPARTMENT FOUND SHEAR TIE CORROSION LOCATE AT STA.1540, S-37R TO S-38R, CORRECTIVE ACTION: DAMAGED SHEAR TIE REMOVED AND REPLACED AS PER B767- 300 SRM 51-40-02 (0197790)
